Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 382, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 24, 2008, 2:56 PM CDT for Sabine County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2008, 2:56 PM CDT (19:56 UTC)
- Expired
- Jun 24, 2008, 3:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
County Sabine County, TX
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:55 PM CDT, 1 minute earlier.
Area forecast discussion, Jun 24, 2:55 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 255 PM CDT TUE JUN 24 2008 .DISCUSSION... WEAK UPPER LEVEL TROUGH FROM THE SOUTHERN PLAINS TO THE GULF OF MEXICO WILL COMBINE WITH DEEPENING MOISTURE FROM THE GULF OVER THE NEXT COUPLE DAYS. THIS WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE CWA...ESPECIALLY DURING THE UNSTABLE AFTERNOON AND EVENING HOURS. HIGHEST POPS WILL BE ACROSS THE LAKES REGION OF DEEP EAST TEXAS AND WESTERN LOUISIANA. AT THIS TIME... WILL HOLD POPS TO CHANCE CATEGORY...BUT HAVE ALREADY SEEN DECENT COVERAGE THIS AFTERNOON. WITH BLOCKING RIDGE OVER THE SOUTHERN ROCKIES...THE TROUGH WILL BE SLOW TO MOVE. HOWEVER...THE GFS DOES BEGIN TO SHIFT IT EAST BY FRIDAY. AFTER FRIDAY...THE MOISTURE AND INSTABILITY WILL REMAIN IN PLACE THROUGHOUT THE REMAINDER OF THE SEVEN DAY FORECAST PERIOD...SO ISOLATED TO WIDELY SCATTERED POPS LOOK WARRANTED. NO MAJOR CHANGES TO TEMPERATURES...BUT AREAS RECEIVING RAIN AND ASSOCIATED CLOUDINESS...MAY BE LIMITED TO HIGHS IN THE MID TO UPPER 80S. OTHERWISE...EXPECT HIGHS MOSTLY IN LOWER 90S. LOW TEMPS WILL BE MAINLY IN THE LOWER 70S IN RESPONSE TO HIGHER DEWPOINTS. && AVIATION... SCT CONVECTION CONTINUES TO SLOWLY SPREAD N ACROSS DEEP E TX/WCNTRL LA ATTM...WITH CONVECTION LIKELY REACHING THE I-20 CORRIDOR OF E TX/NW LA BETWEEN 21-23Z. THUS...TAF AMENDMENTS MAY BE NEEDED FOR THE TYR/GGG/SHV TERMINALS...SHOULD CONVECTION HOLD TOGETHER THROUGH EARLY EVENING. ISOLATED CONVECTION WILL BE POSSIBLE FARTHER E ACROSS NCNTRL LA AS WELL...BUT AM EXPECTING ALL CONVECTION TO DIMINISH SHORTLY AFTER SUNSET. OTHERWISE...VFR CONDITIONS ARE EXPECTED THROUGHOUT MUCH OF THE TAF PERIOD...ALTHOUGH PATCHY FG MAY DEVELOP LATE IN AREAS WHERE RAIN FALLS THIS AFTERNOON...WITH 4-6SM VSBYS POSSIBLE ACROSS NCNTRL LA/SCNTRL AR. SCT CU FIELD WILL DEVELOP WITH HEATING ONCE AGAIN BETWEEN 15-17Z WEDNESDAY...WITH THE SEABREEZE BECOMING ACTIVE ONCE AGAIN...AS SCT CONVECTION DEVELOPS ALONG THE COAST AND SPREADS INLAND ACROSS E TX/NCNTRL LA AFTER 18Z. CONVECTION SHOULD DIMINISH SHORTLY AFTER SUNSET ONCE AGAIN. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 72 91 72 90 / 20 30 20 20 MLU 70 92 70 89 / 20 30 20 20 DEQ 68 91 69 89 / 10 10 10 20 TXK 71 92 71 90 / 10 20 10 20 ELD 69 93 70 90 / 10 20 10 20 TYR 73 92 72 92 / 20 30 20 20 GGG 72 92 72 92 / 20 30 20 20 LFK 72 92 72 92 / 40 40 30 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 14/15
Hazardous weather outlook, Jun 24, 12:00 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE JUN 24 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-251100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE JUN 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...SOUTHWEST AND SOUTH CENTRAL ARKANSAS...NORTHEAST AND DEEP EAST TEXAS AND FOR NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS DEVELOPING ALONG THE NORTHERN GULF COAST OF SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA WILL CONTINUE TO SPREAD NORTH INTO EAST TEXAS AND NORTH LOUISIANA THIS AFTERNOON. ISOLATED STORMS MAY PRODUCE HAIL...HIGH WINDS...AND HEAVY RAINFALL BUT MOST LOCATIONS WILL HAVE TYPICAL SUMMER THUNDERSTORMS. THUNDERSTORMS PRODUCE LIGHTNING WHICH IS A DANGEROUS AND DEADLY...SO IF YOU HEAR THUNDER... REMEMBER THAT YOU CAN BE STRUCK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS WILL BE ONGOING THROUGH THE REST OF THE WEEK AND THROUGH THE WEEKEND AS THE REGION WILL BE IN A FAVORABLE PATTERN FOR DEVELOPMENT. NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT PERSONNEL ACTIVATION...WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 4:23 PM CDT | Special Weather Statement | SHV | De Soto | 52 min |
| Jun 24, 4:29 PM CDT | Special Weather Statement | SHV | Natchitoches, Red River | 46 min |
| Jun 24, 5:20 PM CDT | Special Weather Statement | SHV | Bienville, Bossier, Red River | 40 min |
| Jun 24, 5:30 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 30 min |
| Jun 24, 6:03 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Winn | 27 min |
| Jun 24, 6:52 PM CDT | Special Weather Statement | SHV | Claiborne, Jackson, Lincoln, Ouachita, Union | 53 min |
| Jun 24, 5:32 PM CDT | Special Weather Statement | SHV | Union | 58 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.